MAUDE Adverse Event Report: COOK INC GUARDIA ACCESS NANO EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION

COOK INC GUARDIA ACCESS NANO EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION
Model Number G24216
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name and address: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during incoming quality inspection of a guardia access nano embryo transfer catheter at one of cook's distributors, a foreign matter was found in the sealed package.No patient involvement.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Event summary: it was reported, during incoming quality inspection of a guardia access nano embryo transfer catheter at a distributor, a foreign matter was found in the sealed package.There was no patient involvement.Investigation - evaluation: reviews of the complaint history, device history record, manufacturing instructions, specifications, and quality control procedures and a visual inspection of the device were conducted during the investigation.One unopened guardia access embryo transfer catheter was returned for investigation.Visual exam noted a clear blue piece of plastic loose inside the unopened package.A document-based investigation evaluation was performed.No related non-conformances were recorded, and there have been no other reported complaints for this lot number.There is no evidence of additional nonconforming devices from the complaint lot in house or in the field.Reviews of the device manufacturing instructions, specifications, and quality control procedures.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the available information, cook has concluded that it is most likely the packaging quality control inspector missed the foreign matter when inspecting the entire packaged product and seal for particulate.The quality control operator responsible for inspection of this device was retrained.Cook will continue monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
GUARDIA ACCESS NANO EMBRYO TRANSFER CATHETER
Common Device Name
MQF CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10948638
Report Number1820334-2020-02241
Device Sequence Number3007262
Product Code MQF
UDI-Device Identifier00827002242166
UDI-Public(01)00827002242166(17)230731(10)13302990
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2023
Device Model NumberG24216
Device Catalogue NumberK-JETS-551910-S
Device Lot Number13302990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2020
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1